MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Codes Poor Quality Image (1408); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis one system.During an interventional neurology treatment for subarachnoid hemorrhage, the system c-arm stand movements were blocked, and the machine activated collision protection.The device displayed imaging errors on the monitor, and the image was blurry.Due to low image quality, it was not possible for the user to perform the procedure; and the sedated patient was transferred to a different facility to complete the procedure.The treatment was successfully completed on an alternate unit.There are no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
According to the logfile analysis and siemens expert opinion, the reported error was probably caused by dmc power supply or lost connection to ncu, which could be technically recovered after restoring the power supply or reconnecting the cable to ncu.According to the feedback from the customer and siemens local service, the user fixed the issue by themselves and refused to provide more details about the fix.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
shenzhen 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
shenzhen 51805 7
CH   518057
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key19656327
Report Number3004754211-2024-00003
Device Sequence Number6848761
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public(01)04056869009964
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown